This makes it all worthwhile

Sometimes I wonder if it’s all worthwhile and why I keep Seroxat Secrets going.

Then, out of the blue this arrives:

hey Admin
you do not know how much you really helped me, from about a year ago I send my Seroxat taking off problem at this site, and you replied at once and if it was not for your reply and help I know that things would ‘ve gone far much worse for me,
I do not know you as a person, I never met you, but honestly I appreciate what you did for me, and I thank Allah for you being in my life even if for a little while but you made a life change for me
thank you Admin I ‘ll always pray to Allah to keep safe and happy
Reham

To know that I’ve been able to help just one person makes it all worthwhile – thanks Reham and good luck.

5 Responses to “This makes it all worthwhile”

  1. Bob Fiddaman Says:

    Amen to that mate.

    Keep on keeping on

  2. Lynn Says:

    I know there must be many suffering people who find this site and do not post anything because the intensity in their minds makes ordinary social stuff practically impossible. Finding your website made me feel less alone. Thank you.

  3. Lisa Says:

    Dear Admin,
    You have been a rock to me as i struggle with the withdrawl process,this is the one site that keeps me sane i just hope my family aren’t suffering too much but with this site i hope to beat this living hell
    many thanks you have probably stopped me doing something i might regret.

    • admin Says:

      Thanks so much Lisa – always great to hear comments like this.

      I wish you and your family well – all too often the families of those of us who suffer from Seroxat addiction go through their own very difficult time.

      What I know is you’ll beat it – just please take it slowly and don’t put any pressure on yourself. You’re moving forwards and you’ll get to a better place soon enough.

      I you can, talk to someone who knows what you’re doing and get all those really bad thoughts out in the open and deal with them – it’s not you that’s thinking these things, it’s the Seroxat withdrawal that’s making you do it.

      Good luck Lisa.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: